Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Numerical Mathematics

Editor-in-Chief: Hoppe, Ronald H. W. / Kuznetsov, Yuri

Managing Editor: Olshanskii, Maxim

Editorial Board: Benzi, Michele / Brenner, Susanne C. / Carstensen, Carsten / Dryja, M. / Feistauer, Miloslav / Glowinski, R. / Lazarov, Raytcho / Nataf, Frédéric / Neittaanmaki, P. / Bonito, Andrea / Quarteroni, Alfio / Guzman, Johnny / Rannacher, Rolf / Repin, Sergey I. / Shi, Zhong-ci / Tyrtyshnikov, Eugene E. / Zou, Jun / Simoncini, Valeria / Reusken, Arnold

4 Issues per year


IMPACT FACTOR 2016: 0.405
5-year IMPACT FACTOR: 2.212

CiteScore 2016: 0.47

SCImago Journal Rank (SJR) 2016: 0.378
Source Normalized Impact per Paper (SNIP) 2016: 0.502

Mathematical Citation Quotient (MCQ) 2016: 1.02

Online
ISSN
1569-3953
See all formats and pricing
More options …
Volume 16, Issue 3 (Jan 2008)

Issues

Cascadic multigrid method for P 1-nonconforming quadrilateral element

C. Wang / Z. Huang / L. Li
Published Online: 2008-11-24 | DOI: https://doi.org/10.1515/JNUM.2008.011

Abstract

In this paper, a cascadic multigrid method for P 1-nonconforming quadrilateral finite element approximation of second order elliptic problem is studied. A new intergrid transfer operator is constructed to connect the nonnested coarse and fine grid spaces. We show that the cascadic multigrid method is accurate with optimal complexity for conjugate gradient smoother, and suboptimal complexity for some other traditional multigrid smoothers. Finally, some numerical experiments are reported to support the theory.

Keywords:: cascadic multigrid method; P 1-nonconforming quadrilateral element; second order elliptic problem

About the article

Received: 2005-09-24

Revised: 2008-04-07

Published Online: 2008-11-24

Published in Print: 2008-11-01


Citation Information: Journal of Numerical Mathematics, ISSN (Online) 1569-3953, ISSN (Print) 1570-2820, DOI: https://doi.org/10.1515/JNUM.2008.011.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Hongling Hu, Zhengyong Ren, Dongdong He, and Kejia Pan
Computers & Mathematics with Applications, 2017, Volume 74, Number 4, Page 759

Comments (0)

Please log in or register to comment.
Log in